MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; IMPLANT, ENDOSSEOUS, ROOT-FORM

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number HC345
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
Malfunction.Doctor followed the tsv surgical procedures to place the healing collar hc345.However, doctor could not screw the healing collar to the implant.So, he replaced it with a new one.Tooth site # 14.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.D9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one healing collar for evaluation.Visual evaluation was performed, identified damage threads.Unable to seat.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction did occur.Identified damage threads.Unable to seat.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17282417
Report Number0002023141-2023-01827
Device Sequence Number5281274
Product Code DZE
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)260413(10)2021040206
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Catalogue NumberHC345
Device Lot Number2021040206
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN IMPLANT
Patient Age60 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic